# SDR SWAA2019051332570

- Difficulty date: May 1, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 48,642 hours, 28,402 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A651618M
- Part serial: 001781
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR NR 4 LOWER BEAM TO BE CRACKED IN THE RADIUS ON THE INBOARD SIDE COMMON TO THE FORWARD MOST ATTACH POINT FOR THE DOOR HANDLE BOX ASSEMBLY.  REINSTALLED #4 LOWER BEAM IAW AMM.
